Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2014, Special Issue (2013), Article ID 176493, 6 pages.
Global Stability for a Predator-Prey Model with Dispersal among Patches
We investigate a predator-prey model with dispersal for both predator and prey among n patches; our main purpose is to extend the global stability criteria by Li and Shuai (2010) on a predator-prey model with dispersal for prey among n patches. By using the method of constructing Lyapunov functions based on graph-theoretical approach for coupled systems, we derive sufficient conditions under which the positive coexistence equilibrium of this model is unique and globally asymptotically stable if it exists.
Abstr. Appl. Anal., Volume 2014, Special Issue (2013), Article ID 176493, 6 pages.
First available in Project Euclid: 6 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Gao, Yang; Liu, Shengqiang. Global Stability for a Predator-Prey Model with Dispersal among Patches. Abstr. Appl. Anal. 2014, Special Issue (2013), Article ID 176493, 6 pages. doi:10.1155/2014/176493. https://projecteuclid.org/euclid.aaa/1412607554